Vol. 1: (2004-2005)

UNIVERSITY OF ISTANBUL FACULTY OF SCIENCE THE JOURNAL OF MATHEMATICS, PHYSICS AND ASTRONOMY New Series Vol.1 2004-2005

Table of Contents

Mathematics

A Study of Outbreak of Measles Epidemic PDF
P.K. Das, S.S. De
FREE VIBRATIONS of VISCOELASTIC MATERIALS PDF
N.M. İlyasova, M.H. İlyasov
Random P-Normed Spaces and Applications to Random Functions PDF
Ioan Golet
Affine Motion in Recurrent Areal Spaces of Submetric Class PDF
S.P. Singh
Veblen Identities and Their Equivalence in Generalized Finsler Spaces PDF
S.P. Singh
On A Symmetric Tensor Field In Areal Space of Submetric Class PDF
J.K. Gatoto, S.P. Singh
On Almost Strongly Teta-m-Continuous Functions PDF
Takashi Noiri, Valeriu Popa
Some Representations of Conjugate and Locally Conjugate Mappings PDF
Elimhan Mahmudov, Gülseren Çiçek
NECESSARY AND SUFFICIENT CONDITIONS FOR OPTIMALITY IN DISCRETE INCLUSIONS DESCRIBED BY CONVEX MULTIVALUED MAPPINGS AND DUALITY PDF
Elimhan Mahmudov, Özkan Değer
SOME RESULTS ON A RIEMANNIAN SUBMERSION PDF
H. Mete Taştan
MImD PROBLEMS FOR LINEAR AND QUASILINEAR PSEUDOPAMBOLIC EQUATIONS PDF
M.H. İlyasov, N.M. İlyasova
THE NECESSARY CONDITIONS OF OPTIMALITY IN A NON SMOOTH CONTROL PROBLEM FOR DISCRETE SYSTEMS PDF
Erhan Özdemir, Musa Agamaliyev
THE NECESSARY CONDITIONS OF OPTIMALITY IN INEQUALITY TYPE FOR ONE NONSMOOTH PROBLEM PDF
Erhan Özdemir, Musa Agamaliyev, A.G. Agamaliyev

Astronomy

THE SUNSPOT OBSERVATIONS MADE IN 1996 PDF
Hasan H. Esenoğlu


ISSN: 1300-0713